MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH EXETER V40 STEM 30MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH EXETER V40 STEM 30MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 0580-1-300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation h3 other text: device not returned.
 
Event or Problem Description
Trident ii study, postoperatively fracture around the stem was reported.
 
Additional Manufacturer Narrative
Reported event: an event regarding periprosthetic fracture involving an exeter stem was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device remains implanted.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient underwent open reduction internal fixation (orif) due to periprosthetic fracture of the femur.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Trident ii study, postoperatively fracture around the stem was reported.Additional information: orif was performed for the fracture.

Brand Name
EXETER V40 STEM 30MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
centennial park, elstree
mahwah, NJ 07430
2018315000
MDR Report Key16985636
Report Number0002249697-2023-00578
Device Sequence Number6931616
Product Code LPH
UDI-Device Identifier04546540153210
UDI-Public04546540153210
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0580-1-300
Device Catalogue Number0580-1-300
Device Lot NumberG6092258A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer06/05/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age65 YR
Patient SexFemale
Patient Weight38 KG
Patient EthnicityNon Hispanic
Patient RaceAsian